| Model Number |
24706 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient was being treated for peripheral artery disease.The 70% stenosed target lesion was located in a mildly tortuous and moderately calcified artery.A 3.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the first inflation at 8 atmospheres, the balloon ruptured and would not hold pressure.The device was removed, and the procedure was completed with another coyote balloon catheter.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 18.8cm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.